Jump to content
CrazyBoards.org

Recommended Posts

OK so I haven't been hearing voices since starting Fanapt. I don't have problems with thought insertion. I told my husband that it was working. I also told him I have been experiencing delusional parasitosis. So he says that Fanapt isn't working for me. What do you think?

Link to comment
Share on other sites

Ask your pdoc. Your husband is not a dr.

If fanapt is working pretty well, well then why rock the boat?

Switching meds all the time is not a good thing according to my pdoc. They tend to not work as well if you try them again. Maybe you just need to tweak the dose or timing that you take the fanapt.

If your voices are gone that is nothing short of a miracle. I still have the even on my meds. Ugh.

So talk to your pdoc. That's what he or she is there for.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...